# SDR ASOA2015052112866

- Difficulty date: April 27, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 15,833 hours, 10,324 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 469-581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LBL9, BS 469 - 581 HAS CORRROSION.  EVALAUTED SEAT TRACK LBL9 FS469-581 FOUND TO BE OUT OF LIMITS IAW REO 67-53-00-013, REV I.  R & R SEAT TRACK IAW AMM 53-00-49-400-801-A11.AND 53-00-49-400-801 A11.
